Previous |  Up |  Next


Title: Stability analysis of the space-time discontinuous Galerkin method for nonstationary nonlinear convection-diffusion problems (English)
Author: Balázsová, Monika
Author: Feistauer, Miloslav
Author: Hadrava, Martin
Author: Kosík, Adam
Language: English
Journal: Programs and Algorithms of Numerical Mathematics
Volume: Proceedings of Seminar. Dolní Maxov, June 8-13, 2014
Issue: 2014
Pages: 9-16
Category: math
Summary: This paper is concerned with the stability analysis of the space-time discontinuous Galerkin method for the solution of nonstationary, nonlinear, convection-diffusion problems. In the formulation of the numerical scheme we use the nonsymmetric, symmetric and incomplete versions of the discretization of diffusion terms and interior and boundary penalty. Then error estimates are briefly characterized. The main attention is paid to the investigation of unconditional stability of the method. Theoretical results are demonstrated by a numerical example. (English)
Keyword: error estimates
Keyword: unconditional stability
Keyword: interior penalty
Keyword: boundary penalty
MSC: 65M12
MSC: 65M60
Date available: 2015-04-20T06:09:31Z
Last updated: 2015-04-20
Stable URL:


Files Size Format View
PANM_17-2014-1_5.pdf 202.7Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo